MathSciNet Relay Station
MathSciNet bibliographic data
MR2098215 49J40
He, Bing-sheng; Yang, Zhen-hua; Yuan, Xiao-ming An approximate proximal-extragradient type method for monotone variational inequalities. J. Math. Anal. Appl. 300 (2004), no. 2, 362–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement